Wasting Syndrome Causes
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
New York University, School of MedicineDear Russell,Before you do anything else, get to see the eye doctor ASAP!Seeing spots can be very dangerous! The kidney problem is an unusual one and not likely to be caused by the medication. You did not mention your T cells and viral load though.... Read more »
Program for Wellness RestorationAnavar is called Oxandrolone (old brand name: Oxandrin).Info: <a href="http://www.thebody.com/Forums/AIDS/Nutrition/Q219923.html" target=_new>Oxandrolone Tips</a> Oxandrolone is the only oral anabolic approved to treat... Read more »
University of Minnesota, School of MedicineWasting syndrome can be caused by AIDS/untreated HIV infection so stopping HIV medications can increase health risks for some patients. If you were having fat loss (lipoatrophy) from your HIV meds then switching to more fat friendly medications (if... Read more »
Connect With Others
Posted by Anonymous, 4 RepliesI'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do.
I'm afraid. He's down to 120 and losing despite putting... Read more »
Posted by Anonymous, 3 RepliesMy loved one is wasting away, how much weight can a person lose and still get healthier? I am very scared and worried about him. Read more »
Posted by Anonymous, 4 RepliesHi,
Currently, I'm doing a story on the phenomenon, labelled the 'Lazarus Syndrome', that many people living with HIV go through when they add protease inhibitors to their drug regimens.
If you have experienced this phenomenon, I would really like... Read more »
Posted by Anonymous, 2 RepliesPost deleted by TheBody Read more »
Guides for People With HIV